# SDR USAA2013061200006

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,820 hours, 22,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1179
- Condition: Inoperative
- Location: Cabin
- Part time: 28,565 hours, 13,728 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHTS INOP.  MX REPLACED POWER SUPPLY.  OPS CHECK OK IAW J/C 26C00033006.
